HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global existence of two-dimensional Navier-Stokes flow with nondecaying initial velocity

Files in This Item:
pre503.pdf614.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83649

Title: Global existence of two-dimensional Navier-Stokes flow with nondecaying initial velocity
Authors: Giga, Y. Browse this author
Matsui, S. Browse this author
Sawada, O. Browse this author
Keywords: nondecaying initial velocity
two-dimentional Navier-Stokes flow
global existence
logarithmic Gronwall inequality
vorticity equation.
Issue Date: 1-Nov-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 503
Start Page: 1
End Page: 19
Abstract: A global-in-time unique smooth solution is constructed for the Cauchy problem of the Navier-Stokes equations in the plane when initial velocity field is merely bouncled not necessary square-integrable. The proof is based on a uniform bound for the vorticity which is only valid for planar flows. The uniform bound for the vorticity yields a coarse globally-in­time a priori estimate for the maximum norm of the velocity which is enough to extend a local solution. A global existence of solution for a q-th integrable initial velocity field is also established when q > 2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69253
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University